Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Does having HIV cause problems like sinus, heart problems, headaches ?

I m HIV positive its been a year & a few mouths since i found out i recently had a pink/orange discharge it lasted for only a day? my sines have been really acting up, i have a leaky heart vale & i have some other type of heart problems where my heart beat 100 times a min when im in a stand still position, i want to know is it because of my HIV im having so many problems with my sines, heart, headaches? i feel like crap everyday, im always thirsty, i do drink plenty of water & im taking my meds i getting worse
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

Thanks for posting your query.

Yes, the symptoms that you are experiencing can all be attributed to the HIV infection in you. HIV infection commonly causes coronary heart disease, dilated cardiomyopathy, and in advanced stages pericardial effusions. These may be causing the high heart rate of 100 along with the leaky valve.

It is also common to suffer from repeated sinus infections and headaches.

Hope you are managed appropriately.

Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor